Alert archive / Louisiana / Tornado Warnings in 2009

Tornado Warning 36, NWS New Orleans, LA

May 4, 2009Tangipahoa Parish, Washington Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at May 4, 2009, 6:08 AM CDT for Tangipahoa Parish, Washington Parish, Louisiana. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2009, 6:08 AM CDT (11:08 UTC)
Expired
May 4, 2009, 6:45 AM CDT
In force
37 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Tangipahoa Parish, LA, Washington Parish, LA

What was reported inside it

TimeReportWhereRemark
May 4, 6:55 AM CDTTSTM WND DMG2 W Franklinton, LAROOF BLOWN OFF SHED AND TREES DOWN ACROSS SYLVEST ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2009-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2009-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
332 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLIX 041108
TORLIX
LAC105-117-041145-
/O.NEW.KLIX.TO.W.0036.090504T1108Z-090504T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
608 AM CDT MON MAY 4 2009

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
  WEST CENTRAL WASHINGTON PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF FRANKLINTON...

* UNTIL 645 AM CDT

* AT 608 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WILMER...OR
  12 MILES WEST OF FRANKLINTON...MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  FRANKLINTON BY 640 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3092 9010 3075 9012 3078 9047 3093 9045
TIME...MOT...LOC 1108Z 271DEG 18KT 3084 9034

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at May 4, 4:02 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 4, 4:02 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
402 AM CDT MON MAY 4 2009

...A FEW MORNING STORMS MAY BECOME MARGINALLY SEVERE...

.SHORT TERM...
LATEST RADAR TRENDS SHOW A LINE OF THUNDERSTORMS FORMING ALONG A
SURFACE TROUGH AXIS EXTENDING FROM MOCCOMB TO NEW ROADS TO
LAFAYETTE AREA AND MOVING EASTWARD AROUND 12 MPH. ACTUAL SURFACE
COLD FRONT IN LAG OF THIS TROUGH AXIS BUT CATCHING UP. FRONTAL
LIFT AIDING TO LARGER SCALE LIFT DUE TO UPPER LEVEL DIVERGENCE AND
RIGHT REAR QUADRANT JET STREAK DYNAMICS. THUSFAR...MOST OF THE
CONVECTION HAS BEEN LIGHTNING GENERATORS AND HEAVY RAINFALL.
GRADIENT WIND IN ADVANCE OF THE TROUGH IS ACTUALLY HIGHER THAN
WINDS PRODUCED BY CONVECTION AS BOUNDARY LAYER STABILIZATION MAY
BE LIMITING AMOUNT OF WIND GETTING TO SURFACE. AFTER SUNRISE THIS
MAY CHANGE A BIT WITH A FEW DEGREES OF SURFACE WARMING. ALSO...A
FEW STORMS EXHIBIT A HAIL SPIKE FROM TIME-TO-TIME AND SMALL HAIL
MAY RESULT THIS MORNING. MAIN THREAT WILL BE VERY HEAVY RAINFALL
WITH RATES AROUND 2 INCHES/HOUR AT TIMES. MOST OF THE ACTIVITY
SHOULD DIMINISH BY EARLY AFTERNOON WITH FRONTAL PASSAGE BUT THE
MORNING MAY BE ROUGH FOR SOME FOLKS IN THE MONDAY MORNING COMMUTE.
WILL HOLD OFF ANY FLOOD WATCH AT THIS TIME DUE TO LIMITED TEMPORAL
IMPACT...BUT FLOOD STATEMENTS AND ADVISORIES MAY BE WARRANTED FOR
MORNING DRIVE...PARTICULARLY IN THE BATON ROUGE AREA WHERE HEAVY
RAINFALL MAY BE ONGOING AROUND SUNRISE. NOT MUCH IN THE WAY OF
COLD AIR BEHIND FRONT WITH LOWER TO MID 80S ANTICIPATED AFTER
CLOUDS BREAK THIS AFTERNOON. ONLY A FEW DEGREES OF COOLING NOTED
FOR TONIGHT...THEN MID 80S FOR TUESDAY AREA-WIDE.  24/RR

.LONG TERM...
WILL ONLY INDICATE ISOLATED DAYTIME THUNDERSTORMS WITH DAYTIME
HEATING ABOVE NORMAL AND LIKELY INDUCEMENT OF LAKE AND GULF BREEZE
BOUNDARIES DURING THE DAY. TEMPERATURES TO BE MAINTAINED ABOVE
NORMAL THROUGH THE WEEKEND. A WEAK FRONTAL BOUNDARY MAY SAG CLOSE
TO THE FORECAST AREA THURSDAY BUT WITH LITTLE UPPER SUPPORT TO
REALLY PROJECT HIGH RAIN CHANCES AS BEST DYNAMICS REMAINS WELL
NORTH OF THE FORECAST AREA. 24/RR

&&

.AVIATION...
/12Z TAF ISSUANCE/
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS SOUTHERN
MISSISSIPPI AND EAST CENTRAL LA AND TRACKING ENEWD. THIS ACTIVITY
WILL LIKELY PERSIST THROUGH THE REST OF THE EARLY MORNING HOURS
AND EXPAND IN COVERAGE AS TIME PROGRESSES. PERIODS OF HEAVY
RAINFALL ALONG WITH FREQUENT LIGHTNING WILL BE POSSIBLE. WINDS
WILL REMAIN SOUTH AT ALL SITES THROUGH THE PERIOD. CIGS AND VIS OF
IFR TO LIFR WILL BE POSSIBLE DURING THE STRONGER STORMS. MVFR CIGS
WON/T IMPROVE MUCH DURING EARLY PORTIONS OF THE DAY BUT SHOULD AT
LEAST BARELY REACH VFR WITHIN A FEW HOURS OF SUNRISE. RAINFALL
YESTERDAY ALONG WITH INCREASING MOISTURE WILL POSSIBLY LEAD TO FOG
ISSUES AT MCB NEAR SUNRISE. RAIN CHANCES TO DECREASE AS THE
AFTERNOON PROGRESSES WITH LOWER CIGS LIFTING. MEFFER

&&

.MARINE...
COLD FRONT NORTH OF THE AREA MAY APPROACH THE COAST TODAY BUT IS
EXPECTED TO STALL OVER THE LAND AREAS. SCY CONDITIONS WILL PERSIST
THROUGH SUNRISE EAST OF THE MISSISSIPPI RIVER AS THE FRONT
APPROACHES. WINDS WILL SUBSIDE AS THE DAY PROGRESSES FROM NOON
ONWARD. A GENERALLY ZONAL PATTERN IF A LITTLE NW FLOW WILL BECOME
WELL ESTABLISHED ACROSS THE AREA THROUGH THIS WEEK. SFC RIDGE WILL
EXTEND TO THE WESTERN GULF AGAIN TO KEEP ONSHORE FLOW IN PLACE.
MEFFER

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  80  64  85  68 /  50  10  20  10
BTR  82  66  86  68 /  50  10  20  10
MSY  84  69  87  73 /  50  10  20  10
GPT  83  70  83  70 /  50  10  20  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR GMZ555-575.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR GMZ575.

&&

24/RR
12/ME
Hazardous weather outlook, May 4, 5:10 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
510 AM CDT MON MAY 4 2009

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-041700-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
510 AM CDT MON MAY 4 2009

...HEAVY RAINFALL AND POSSIBLE FLOODING THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL 815 AM
CDT FOR PORTIONS OF EAST-CENTRAL LOUISIANA AND SOUTHERN
MISSISSIPPI FOR THE POTENTIAL FLOODING OF STREETS AND LOW LYING
AREAS. MOTORISTS ARE URGED TO EXERCISE CAUTION DURING THE MORNING
COMMUTE IN THE ADVISORY AREA.

THUNDERSTORMS ALONG A COLD FRONT AND MOVING SLOWLY EASTWARD WILL
BECOME STRONG TO MARGINALLY SEVERE THIS MORNING. THE PRIMARY
THREAT WILL BE HIGH WINDS WITH SOME DAMAGING WINDS POSSIBLE. SOME
SMALL HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAINFALL WILL ALSO
ACCOMPANY THESE STORMS AS THEY MOVE TO THE EAST AT 15 MPH. AN
ISOLATED TORNADO CAN NOT BE RULED OUT. THE THREAT SHOULD DIMINISH
BY EARLY THIS AFTERNOON AS THE FRONT MOVES EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON
THROUGH SATURDAY.

MINOR RIVER FLOODING WILL CONTINUE ALONG THE ATCHAFALAYA RIVER
NEAR MORGAN CITY UNTIL FURTHER NOTICE.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS WILL NOT BE NEEDED AT THIS TIME.
HOWEVER...EMERGENCY MANAGEMENT AND FIRST RESPONDERS SHOULD CLOSELY
MONITOR THE WEATHER SITUATION AND BE PREPARED FOR POTENTIAL FLOOD
IMPACTS IN URBAN AREAS THIS MORNING...PARTICULARLY ACROSS SOUTH
MISSISSIPPI ALONG U.S. HIGHWAY 98 AND IN THE GREATER BATON ROUGE
AREA. PLEASE RELAY ANY REPORTS OF FLOODING OR STORM DAMAGE TO THE
NATIONAL WEATHER SERVICE OFFICE IN SLIDELL.

24/RR

In the hours before

Special weather statement, May 4, 1:20 AM CDT, 4 hours 48 minutes before
MSZ068-069-040715-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
120 AM CDT MON MAY 4 2009

...STRONG THUNDERSTORM MOVING EAST AFFECTING AMITE COUNTY...WILKINSON
COUNTY...

AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTH OF DOLOROSA...MOVING EAST AT 30
MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
  CROSBY BY 155 AM...
  8 MILES NORTH OF GLOSTER BY 200 AM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
Special weather statement, May 4, 3:46 AM CDT, 2 hours 22 minutes before
MSZ069>071-040945-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
346 AM CDT MON MAY 4 2009

...STRONG THUNDERSTORM MOVING EAST AFFECTING PIKE COUNTY...WALTHALL
COUNTY...AMITE COUNTY...

AT 345 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MCCOMB...OR ABOUT 4 MILES
WEST OF MCCOMB AIRPORT...MOVING EAST AT 30 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MCCOMB
AIRPORT...MAGNOLIA...MCCOMB...SUMMIT...TYLERTOWN AND SALEM

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND PEA TO
MARBLE SIZE HAIL. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS
STORM HAS PASSED.
Special weather statement, May 4, 4:41 AM CDT, 1 hour 27 minutes before
LAZ036>039-MSZ069>071-077-041045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
441 AM CDT MON MAY 4 2009

...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING WASHINGTON
PARISH...EAST FELICIANA PARISH...TANGIPAHOA PARISH...ST. HELENA
PARISH...PIKE COUNTY...WALTHALL COUNTY...PEARL RIVER COUNTY...AMITE
COUNTY...

AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 21 MILES EAST OF MCCOMB TO
GREENSBURG...MOVING EAST AT 30 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
KENTWOOD...TYLERTOWN...TANGIPAHOA...MOUNT HERMAN...DEXTER...WILMER...
FRANKLINTON...VARNADO...ENON...BOGALUSA...ANGIE AND CROSSROADS

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
MARBLE SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 4, 5:54 AM CDT, 14 minutes before
LAZ038-039-041200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
554 AM CDT MON MAY 4 2009

...STRONG THUNDERSTORM MOVING EAST AFFECTING WASHINGTON PARISH...
TANGIPAHOA PARISH...

AT 553 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF AMITE...OR ABOUT 4 MILES
SOUTHEAST OF TANGIPAHOA...MOVING EAST AT 20 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...WILMER...
MOUNT HERMAN AND FRANKLINTON

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO MARBLE SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 11:14 PM CDTSmall Craft AdvisoryLIX11 hr
May 4, 5:43 AM CDTSevere Thunderstorm WarningLIXWashington32 min
May 4, 5:46 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Charles, Saint Helena, Saint John the Baptist, Tangipahoa and 1 more73 days
May 4, 6:14 AM CDTAreal Flood AdvisoryLIXAscension, East Baton Rouge, Iberville, Livingston, Saint Tammany, West Baton Rouge76 days
May 4, 6:37 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James and 1 more53 min
May 4, 6:43 AM CDTTornado WarningLIXWashington32 min
May 4, 7:14 AM CDTTornado WarningLIXAscension, Assumption, Iberville, Saint James46 min
May 4, 7:44 AM CDTTornado WarningLIXLivingston, Tangipahoa31 min
May 4, 7:50 AM CDTSevere Thunderstorm WarningLIXWashington55 min
May 4, 7:55 AM CDTTornado WarningLIXAscension, Assumption, Saint James, Saint John the Baptist35 min
May 4, 8:27 AM CDTTornado WarningLIXLafourche, Saint James, Saint John the Baptist33 min
May 4, 8:45 AM CDTAreal Flood AdvisoryLIXEast Baton Rouge, Livingston, Washington, West Baton Rouge83 days
May 4, 8:52 AM CDTTornado WarningLIXLafourche, Saint Charles, Saint James, Saint John the Baptist38 min
May 4, 9:00 AM CDTAreal Flood AdvisoryLIXAssumption, Saint Charles, Saint James, Saint John the Baptist83 days
May 4, 10:10 AM CDTSevere Thunderstorm WarningLIXAssumption22 min
May 4, 10:17 AM CDTFlash Flood WatchLIXAssumption, Saint Bernard, Saint James, Saint John the Baptist4 hr
May 4, 10:43 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines47 min
May 4, 11:03 AM CDTAreal Flood AdvisoryLIXAssumption, Lafourche, Saint Tammany, Terrebonne84 days
May 4, 11:17 AM CDTSpecial Marine WarningLIX88 min
May 4, 12:44 PM CDTSpecial Marine WarningLIX91 min
May 4, 3:17 PM CDTRiver Flood WarningLIXEast Baton Rouge, Pointe Coupee, West Feliciana44 days

Nearby

Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.